Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Finished menses few days back, Feeling dizzy and nauseated. Immediately stated vaginal bleeding, bright red in colour. Having a mirena. Is this something to be worried about?

I just finished my period a couple of days ago. Last night I was cooking dinner and suddenly got very dizzy and nauseous and felt like I was going to pass out or end up with diarrhea . Immediately afterwards I started bleeding vaginally, very light and very bright red. I have a mirena . The bleeding hasn t quite stopped. Is this something to be worried about?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Hi Rachel,

In my opinion your normal menstrual flow has not yet stopped though you say that it finished a couple of days back.

Please wait for another 3 to 4 days for the vaginal bleeding to stop. If not, then we can take it as excessive bleeding due to mirena. You may opt to get it removed later.

I do not think it is very serious concern to be worried.

Get well soon.

Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor